Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 376421, 18 pages
http://dx.doi.org/10.1155/2012/376421
Research Article

The Meir-Keeler Type for Solving Variational Inequalities and Fixed Points of Nonexpansive Semigroups in Banach Spaces

1Department of Mathematics and Statistics, Faculty of Science and Agricultural Technology, Rajamangala University of Technology Lanna Tak, Tak 63000, Thailand
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bang Mod, Thrung Khru, Bangkok 10140, Thailand

Received 7 June 2012; Revised 19 August 2012; Accepted 27 August 2012

Academic Editor: Juan Torregrosa

Copyright © 2012 Phayap Katchang and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Noor, “General variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. A Noor, On variational inequalities [Ph.D. thesis], Brunel University, London, UK, 1975.
  4. M. A. Noor, “Some iterative techniques for general monotone variational inequalities,” Optimization, vol. 46, no. 4, pp. 391–401, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Noor and T. M. Rassias, “A class of projection methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 268, no. 1, pp. 334–343, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. A. Noor, K. I. Noor, and T. M. Rassias, “Some aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285–312, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Yao and S. Maruster, “Strong convergence of an iterative algorithm for variational inequalities in Banach spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 325–329, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. T. M. Lau, “Amenability and fixed point property for semigroup of nonexpansive mappings,” in Fixed Point Theory and Applications, M. A. Thera and J. B. Baillon, Eds., vol. 252 of Pitman Research Notes in Mathematics Series, pp. 303–313, Longman Scientific & Technical, Harlow, UK, 1991. View at Google Scholar · View at Zentralblatt MATH
  10. A. T.-M. Lau and Y. Zhang, “Fixed point properties od semigroups of non-expansive mappings,” Journal of Functional Analysis, vol. 245, pp. 2534–2554, 2008. View at Google Scholar
  11. K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, Article ID 35390, 13 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  12. X. N. Li and J. S. Gu, “Strong convergence of modified Ishikawa iteration for a nonexpansive semigroup in Banach spaces,” Nonlinear Analysis A, vol. 73, no. 4, pp. 1085–1092, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. Wangkeeree and P. Preechasilp, “Modified noor iterations for nonexpansive semigroups with generalized contraction in Banach spaces,” Journal of Inequalities and Applications, vol. 2012, p. 6, 2012. View at Publisher · View at Google Scholar
  14. J.-P. Gossez and E. Lami Dozo, “Some geometric properties related to the fixed point theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, pp. 565–573, 1972. View at Google Scholar · View at Zentralblatt MATH
  15. S. Reich, “Asymptotic behavior of contractions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 44, no. 1, pp. 57–70, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Kitahara and W. Takahashi, “Image recovery by convex combinations of sunny nonexpansive retractions,” Topological Methods in Nonlinear Analysis, vol. 2, no. 2, pp. 333–342, 1993. View at Google Scholar · View at Zentralblatt MATH
  17. F.E. Browder, “Nonlinear operators and nonlinear equations of evolution in Banach space,” Proceedings of Symposia in Pure Mathematics, vol. 18, pp. 78–81, 1976. View at Google Scholar
  18. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis A, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar
  20. L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. T.-C. Lim, “On characterizations of Meir-Keeler contractive maps,” Nonlinear Analysis A, vol. 46, no. 1, pp. 113–120, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH